Steroid induced skin atrophy

The ‘Two-Pin’ technique increases sanitation for multiple dose vial users. They draw with the first pin, and then shoot/inject into the body with a new one. This procedure prevents any residual contaminants that may have remained on the drawing pin from being transferred into the body via the injection site. It also makes injection less painful since the drawing needle is necessarily dulled during passage through the rubber stopper atop the vial. A dulled needle increases injection pain because it doesn’t pierce the body as cleanly as an unused one. The protocol below is followed by AAS users who draw from multiple dose vials, but steps 4 - 8 are routinely disregarded by those users who draw from ampoules (also called ampules) and sachets.

I have been using a mild cortisone cream on my face for over a year, and all my efforts to stop using it have been unsuccessful. Once I stop using it, my face becomes unbearabley itchy and red and irritated. Elidel cream has not worked for me, so I am currently still using the steroid-based lotion. I am hoping to hear from someone who has had a similar experience, and how they overcame the addiction to the cortisone cream. I know that it is damaging my skin every time I use it, and am desperate for a treatment that will at least help with the symptoms while my skin is weened off the cortisone. Any advice or response is appreciated.

Steroid induced skin atrophy

steroid induced skin atrophy

Media:

steroid induced skin atrophysteroid induced skin atrophysteroid induced skin atrophysteroid induced skin atrophysteroid induced skin atrophy

http://buy-steroids.org